Aa
A
A
Close
Avatar universal
Bactrim Rash
I was prescribed bactrim as an antibiotic after a colonization of MRSA was found in my nose.  Initially on Cephalaxin, for an abcess, but what switched over to bactrim, even though the abcess did not show any MRSA.

I took my two pills for the day, and within 30 minutes after taking the last dose, my ankles began to itch... within another 30 minutes, it spread up my legs, I fell asleep, woke up, and the rash spread to my upper arms, my chest, and stomach (minimal in the last two areas).

I've been taking Benadryl for the past 3 days... the itching subsides then comes back, as does the rash... how long should I be taking this to expect full results?


Thank you!
Cancel
3 Answers
Page 1 of 1
351246 tn?1379685732
Hi
Thanks for writing to the forum!
There is a similar discussion on MedHelp, which you can read: http://www.medhelp.org/forums/Dermatology/messages/35183.html

If the rash does not subside within 5 days or exacerbates, please consult a doctor.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
About bactrim dosage read here http://www.bactrimusa.com/bactrim-dosage.htm
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
http://www.change.org/petitions/fda-ban-bactrium-ds
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
Top Asthma Answerers
209987 tn?1451939065
Blank
tschock
AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand